# SDR SWAA2022111560901

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOAL UPPER CAP CRACKED @ RBL 10 BETWEEN STA 380 AND 400 MKD DOT / [01] REMOVED INTERCOSTAL FLOOR SUPPORT AT FWD CABIN BET. STA 380 TO STA 400;BL-0.PER B 737-700 SRM 51-40-02;[02] LOCARED AND DRILL NEW INTERCOASTAL AT STA 380 T0 STA 400 ;BL-0;PER B 737-700 SRM 51-10-02-0G-0;[03] LOCATED AND DRILL;[04] REMOVED INTERCOASTAL FLOOR SUPPORT AT RBL 10;BET. STA 380 TO STA 400.PER B 737-700 SRM 51-40-02-0G-0.;[05] LOCATED AND DRILL NEW INTERCOASTAL AT STA 380 TO STA 400.RBL10;PER B 737-700 SRM 51-10-02-0G-0.;[06] NOTE: STEPS #1-2-3 ENTER IN ERROR. VERIFIED STEPS #4 AND #5.;[07] OK TO INSTALL NEW INTERCOSTAL.;[08] INSTALLED NEW INTERCOASTAL AT STA 380 TO STA 400;RBL 10''.PER B 737-700 SRM 51-40-02-0G-0;[09] VERIFIED STEP 8.
